Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Shrivelling of breasts - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello, I have a question about the shrivelling of breasts
Doctor :   Ok
User :   I am only 21 and the surrounding area of my breats tends to shrivell.
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   21, female, single, 5'6 and 190 lbs
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   probably at least a year
User :   I never thought it was an issue
Doctor :   Ok
Doctor :   Have you recently lost a lot of weight?
User :   no
User :   i have gained more weight in the past 6 months
Doctor :   Ok
Doctor :   What was the size before and what is it now?
User :   well it will periodically happen whether I am arroused or cold, the size of the surrounding area doesnt change much
User :   the only way i can describe it is my nipple and surrounding area look like a brain
Doctor :   That is actually normal
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor